Write a review

Teosyl Dreadful Still Swollen -Ukiah, CA

Had teosyl 8wks ago nasal labial folds and its...

Had teosyl 8wks ago nasal labial folds and its started to get heavy lumps and feel rock hard , had to wait coue wks before surgeon could inject with hyalaurondise so therefore they had become very hard heavy swollen.after injection to dissolve 2times its still puffy on one side and lumps won't not gone look like chipmunk I'm very sad hate lookin in mirror
Dr joe knowles

Good doc but no communication seemed annoyed that I was unhappy he did twice next hyalurondaise but said it was using collagen cream

1 out of 5 stars Overall rating
1 out of 5 stars Doctor's bedside manner
1 out of 5 stars Answered my questions
4 out of 5 stars After care follow-up
1 out of 5 stars Time spent with me
1 out of 5 stars Phone or email responsiveness
3 out of 5 stars Staff professionalism & courtesy
5 out of 5 stars Payment process
5 out of 5 stars Wait tmes
Was this review helpful?

Comments (10)

Please note that Teyosal is NOT FDA approved for use in the USA. Therefore anyone injecting it in the USA is using an unapproved product. Likely illegally imported you have no way of confirming what was used. It is unethical to do this to patients.
  • Reply
apologies for my spelling, i had 2 injections of hyalurondaise 2 weeks ago but still puffy and swollen after the 2 weeks.he only used one syringe so don't think he used so much
  • Reply
It almost sounds like you had an allergic reaction, which can happen.  What did your doctor think happened?
  • Reply
i had just started using a new LOREALcollagen face cream and he thinks its had interaction with filler
  • Reply
Huh.  That seems a little odd.  What do you think?
  • Reply
i don't think its the cream personally i think its something to do with Teosyl filler not much good, puffiness if gone but i still have a lots of big lumps more on oneside than the other but i just have to wait for filler to fade naturally he said :( i think i look odd
  • Reply
Yeah I'm no expert but I can't imagine your face cream would have anything to do with it.  Have you considered getting a second opinion?
  • Reply
i would like to but don't really know how to go about it, without having to pay for consultations.ive had two attempts of hyalurondaise to dissolve(free of charge) and he said that's all hes prepared to do and two wait it out and let the filler fade naturally but after a month of all this happening im still heavy looking around the mouth and my face looks long il send you a picture in private message you can tell me what you think if that's ok would you mind
  • Reply
If I were you I'd ask other community members how they went about seeing a different doctor.  If I see any threads about it on the site I'll take note.  You can also ask the doctors in our Q&A about it and see what they say. 

You are always welcome to send me a PM :)
  • Reply
Oh my gosh, you are still puffy after two months?  Do you think he injected too much? 
  • Reply